Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 9, 2013, 5:57 PM CDT for 8 counties in Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2013, 5:57 PM CDT (22:57 UTC)
- Expired
- May 9, 2013, 6:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Grimes County, TX, Houston County, TX, Madison County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 154 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 6:00 PM CDT | TSTM WND DMG | Trinity, TX | *** 1 INJ *** ROOF BLOWN OFF HOME AND NUMEROUS TREES AND POWER LINES DOWN. MINOR INJURY DUE TO DOWNED POWER LINE. |
| May 9, 6:15 PM CDT | TSTM WND DMG | Trinity, TX | POWER LINES DOWN IN TRINITY COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 3:34 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 879 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
743 WUUS54 KHGX 092257 SVRHGX TXC185-225-313-339-373-407-455-471-092345- /O.NEW.KHGX.SV.W.0049.130509T2257Z-130509T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 557 PM CDT THU MAY 9 2013 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL GRIMES COUNTY IN SOUTHEAST TEXAS... SOUTHWESTERN HOUSTON COUNTY IN SOUTHEAST TEXAS... EXTREME EAST CENTRAL MADISON COUNTY IN SOUTHEAST TEXAS... NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS... EXTREME WEST CENTRAL POLK COUNTY IN SOUTHEAST TEXAS... NORTHWESTERN SAN JACINTO COUNTY IN SOUTHEAST TEXAS... TRINITY COUNTY IN SOUTHEAST TEXAS... WALKER COUNTY IN SOUTHEAST TEXAS... * UNTIL 645 PM CDT * AT 553 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR TRINITY...OR 19 MILES NORTHEAST OF HUNTSVILLE...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...TRINITY...GROVETON...NEW WAVERLY...LOVELADY... RIVERSIDE...POINT BLANK AND OAKHURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 70 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. IN ADDITION TO 1 INCH HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3059 9514 3045 9592 3122 9554 3131 9506 TIME...MOT...LOC 2256Z 264DEG 27KT 3096 9541 $$
2 follow-up statements
226 WWUS54 KHGX 092304 SVSHGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 604 PM CDT THU MAY 9 2013 TXC185-225-313-339-373-407-455-471-092345- /O.CON.KHGX.SV.W.0049.000000T0000Z-130509T2345Z/ GRIMES TX-TRINITY TX-MONTGOMERY TX-HOUSTON TX-SAN JACINTO TX-POLK TX- WALKER TX-MADISON TX- 604 PM CDT THU MAY 9 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR EAST CENTRAL GRIMES...TRINITY...NORTHWESTERN MONTGOMERY... SOUTHWESTERN HOUSTON...NORTHWESTERN SAN JACINTO...EXTREME WEST CENTRAL POLK...WALKER AND EXTREME EAST CENTRAL MADISON COUNTIES... AT 603 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR TRINITY...OR 21 MILES NORTHEAST OF HUNTSVILLE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...TRINITY...GROVETON...NEW WAVERLY...LOVELADY... RIVERSIDE...POINT BLANK AND OAKHURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 70 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. IN ADDITION TO 1 INCH HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3059 9514 3045 9592 3122 9554 3131 9506 TIME...MOT...LOC 2303Z 264DEG 27KT 3097 9535 $$
634
WWUS54 KHGX 092342
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
642 PM CDT THU MAY 9 2013
TXC185-225-313-339-373-407-455-471-092352-
/O.EXP.KHGX.SV.W.0049.000000T0000Z-130509T2345Z/
GRIMES TX-TRINITY TX-MONTGOMERY TX-HOUSTON TX-SAN JACINTO TX-POLK TX-
WALKER TX-MADISON TX-
642 PM CDT THU MAY 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRIMES...
TRINITY...NORTHWESTERN MONTGOMERY...SOUTHWESTERN HOUSTON...
NORTHWESTERN SAN JACINTO...EXTREME WEST CENTRAL POLK...WALKER AND
EXTREME EAST CENTRAL MADISON COUNTIES WILL EXPIRE AT 645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3059 9514 3045 9592 3122 9554 3131 9506
TIME...MOT...LOC 2342Z 264DEG 27KT 3097 9535
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:45 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 9, 3:45 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 345 PM CDT THU MAY 9 2013 .DISCUSSION... LIGHT SHOWERS CONTINUE TO INCREASE IN COVERAGE ACROSS SOUTHEAST TEXAS THIS AFTERNOON. A SMALL LINE OF STRONG TO SEVERE THUNDERSTORMS THAT HAS PRODUCED HAIL AND DAMAGING WINDS ACROSS CENTRAL TEXAS THIS AFTERNOON IS APPROACHING OUR NORTHWESTERN COUNTIES AND WILL LIKELY MOVE ACROSS THE NORTHERN TIER OF COUNTIES OVER THE NEXT FEW HOURS. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF THE NORTHERN HALF OF SOUTHEAST TEXAS THROUGH LATE THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH THIS THUNDERSTORM COMPLEX ALTHOUGH HAIL UP TO ONE INCH IN DIAMETER IS ALSO POSSIBLE. FORECAST REASONING REMAINS RELATIVELY UNCHANGED THROUGH THE WEEKEND. THE COLD FRONT CURRENTLY IN WEST TEXAS WILL CONTINUE TO APPROACH THE REGION WHILE A SERIES OF UPPER LEVEL DISTURBANCES STREAM OVERHEAD IN SOUTHWESTERLY FLOW ALOFT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH EARLY SUNDAY WITH PRECIPITATION CHANCES GRADUALLY SHIFTING TOWARDS THE COAST AND COASTAL WATERS BY SATURDAY. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AS WELL AS THE CHANCE FOR LOCALLY HEAVY RAINFALL IN AREAS WHERE TRAINING OF THUNDERSTORMS DEVELOPS. THE WESTERN US UPPER LOW WILL EXIT TO THE EAST THROUGH THE EARLY PORTION OF NEXT WEEK WITH ONSHORE FLOW DEVELOPING ACROSS THE REGION AT LOW LEVELS. DRY WEATHER IS EXPECTED FOR THE FIRST HALF OF NEXT WEEK WITH AFTERNOON TEMPERATURES WARMING BACK INTO THE MID 80S. 38 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 69 80 65 78 60 / 60 60 40 30 10 HOUSTON (IAH) 70 81 67 79 63 / 50 60 50 40 10 GALVESTON (GLS) 71 78 70 76 68 / 50 50 50 60 20 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...38 AVIATION/MARINE...45
Hazardous weather outlook, May 9, 6:12 AM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 612 AM CDT THU MAY 9 2013 TXZ163-164-176>179-195>200-210>214-226-227-235>238-101115- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 612 AM CDT THU MAY 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THE PRESENCE OF A PASSING SHORTWAVE DISTURBANCE WILL DETERMINE THE TIMING...LOCATION AND SEVERITY OF RAIN AND STORM ACTIVITY LATTER TODAY. THE HIGHEST CHANCE FOR SIGNIFICANT WEATHER WILL BE PRIMARILY FOCUSED ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR FROM MID-DAY THROUGH THE OVERNIGHT HOURS FRIDAY MORNING. A STRONG CAPPING INVERSION IS CURRENTLY IN PLACE AND THIS MAY LIMIT TODAY'S RAIN CHANCES. ALTHOUGH INITIALLY DRIVEN BY A LARGER SCALE IMPULSE... SMALLER SCALE INFLUENCES WILL LIKELY DICTATE THE WHEN AND WHERE OF FUTURE DOWNSTREAM THUNDERSTORM DEVELOPMENT. THE MAIN THREATS FROM ANY THUNDERSTORM ACTIVITY WILL BE DAMAGING DOWNBURST WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SERIES OF UPPER LEVEL DISTURBANCES WILL CROSS SOUTHEAST TEXAS FRIDAY THROUGH SATURDAY. THESE DISTURBANCES WILL LIKELY PRODUCE OCCASIONAL SHOWERS AND THUNDERSTORMS...TIMING AND LOCATION WILL REMAIN UNCLEAR. A COLD FRONT WILL ALSO PUSH SOUTH ACROSS THE REGION SATURDAY THAT COULD ALLOW HEAVIER RAIN AND STORMS TO FOCUS ACROSS THE FORECAST AREA'S MORE CENTRAL AND SOUTHERN COUNTIES. CURRENT FORECAST STORM TOTAL RAINFALL AMOUNTS FROM OCCANSIONAL EPISODES OF RAIN...OR SHOWERY WEATHER...AND SCATTERED THUNDERSTORM ACTIVITY WILL AVERAGE BETWEEN AN AREAWIDE 1 AND 2 INCHES WITH THE HIGHER TOTALS IN THE 3 TO 5 INCH RANGE WHERE TRAINING OCCURS. .SPOTTER INFORMATION STATEMENT... SPOTTER AWARENESS AND POSSIBLE REPORTS WILL BE NEEDED FROM THIS AFTERNOON THROUGH SATURDAY.
In the hours before
Special weather statement, May 9, 3:42 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
342 PM CDT THU MAY 9 2013
TXZ195-092130-
BURLESON TX-
342 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURLESON COUNTY
UNTIL 430 PM CDT...
AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCKDALE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALDWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY .
&&
LAT...LON 3073 9662 3070 9657 3064 9660 3063 9651
3060 9646 3032 9672 3032 9674 3039 9679
3043 9687 3046 9688 3046 9690 3052 9690
3054 9692 3055 9696
TIME...MOT...LOC 2038Z 279DEG 22KT 3074 9695Special weather statement, May 9, 5:05 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 PM CDT THU MAY 9 2013
TXZ195-196-092245-
BURLESON TX-BRAZOS TX-
505 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURLESON AND WEST
CENTRAL BRAZOS COUNTIES UNTIL 545 PM CDT...
AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALDWELL...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALDWELL AND SNOOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3059 9677 3070 9656 3070 9655 3072 9651
3074 9645 3043 9635 3037 9668
TIME...MOT...LOC 2203Z 249DEG 28KT 3054 9665Local storm report, May 9, 5:27 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
527 PM CDT THU MAY 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG MADISONVILLE 30.95N 95.91W
05/09/2013 MADISON TX LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE COUNTY
&&
EVENT NUMBER HGX1300064
MCKINNEYSpecial weather statement, May 9, 5:39 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
539 PM CDT THU MAY 9 2013
TXZ195-196-092330-
BURLESON TX-BRAZOS TX-
539 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BURLESON AND
SOUTHEASTERN BRAZOS COUNTIES UNTIL 630 PM CDT...
AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLLEGE STATION...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION AND BRYAN.
LAT...LON 3082 9620 3062 9617 3060 9619 3057 9617
3046 9615 3046 9638 3063 9642
TIME...MOT...LOC 2235Z 259DEG 32KT 3057 9632Local storm report, May 9, 5:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
549 PM CDT THU MAY 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL COLLEGE STATION 30.60N 96.31W
05/09/2013 M1.00 INCH BRAZOS TX TRAINED SPOTTER
QUARTER SIZED HAIL AT DEACON DRIVE AND RIO GRANDE
&&
EVENT NUMBER HGX1300065
MCKINNEYThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:42 PM CDT | Special Weather Statement | HGX | Burleson | 48 min |
| May 9, 3:57 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Madison | 48 min |
| May 9, 4:30 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Madison, Walker | 45 min |
| May 9, 4:52 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Houston, Madison, Walker | 38 min |
| May 9, 5:05 PM CDT | Special Weather Statement | HGX | Burleson | 40 min |
| May 9, 5:10 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Madison | 2 hr |
| May 9, 5:22 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Houston, Madison, San Jacinto, Trinity, Walker | 38 min |
| May 9, 5:39 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson | 111 min |
| May 9, 5:39 PM CDT | Special Weather Statement | HGX | Brazos | 51 min |
| May 9, 5:43 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes | 32 min |
| May 9, 5:54 PM CDT | Tornado Warning | HGX | Houston, Trinity | 36 min |
| May 9, 5:58 PM CDT | Areal Flood Advisory | HGX | Grimes, Houston, Madison, Walker | 3 hr |
| May 9, 6:17 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Polk, San Jacinto, Trinity, Walker | 43 min |
| May 9, 6:26 PM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, Walker | 2 hr |
| May 9, 6:41 PM CDT | Special Weather Statement | HGX | San Jacinto, Walker | 64 min |
| May 9, 6:58 PM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.